The Q-coverage multiple allocation hub covering problem with mandatory dispersion

Mohammad Hossein Fazel Zarandi, S. Davari, S.A. Haddad Sisakht

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

This paper addresses the multiple allocation hub set-covering problem considering backup coverage and mandatory dispersion of hubs. In the context of this paper, it has been assumed that a flow is covered if there are at least Q possible routes to satisfy its demand within a time bound. Moreover, there is a lower limit for the distance between hubs in order to provide a degree of dispersion in the solution. Mathematical formulation of this problem is given, which has O(n2) variables and constraints. Computational experiments carried out on the well-known CAB dataset give useful insights concerning model behavior and its sensitivity to parameters. © 2012 Sharif University of Technology.
Original languageEnglish
Pages (from-to)902-911
Number of pages10
JournalScientia Iranica
Volume19
Issue number3
DOIs
Publication statusPublished - 2012

Cite this